# SDR AALA20141215021

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 146A1261
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BELL FRAME HAS A NICK AT LOADER BRACKET MOUNT LOCATION AT FS 767 BETWEEN STRINGERS 20 RT & 21 RT.  REPAIRED FRAME IAW EA 53-0377287 DATED 15 DEC 2014.
